# SDR DL767991716

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Required Service
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

RT GEN FIELD TRIPPED ON T/O ROLL, ABORTED T/O AT 80 KNOTS.  RAN NR 2 ENG, DISCONNECTED RT IDG.  VERIFIED NO VOLTS AND FREQS.  SERVICED IDG WITH OIL.
